Ibuprofen - AdvilIbuprofen 200 mg - Advil by Pfizer
Add to Cart:  

EUR 6.00

Ibuprofen - Advil 200 mg by Pfizer

ONE ORDER UNIT INCLUDES: 20 tabs, each containing 200 mg

mg PER TAB: 200 mg

TOTAL TABS PER ONE ORDER UNIT: 20 tabs

TOTAL mg PER ONE ORDER UNIT: 4000 mg

ALTERNATIVE DRUG NAMES: Advil, Ibuprofen, Advil, Advil Childrens, Advil Junior Strength, Advil Liquigel, Advil Migraine, Childrens Ibuprofen Berry, Genpril, IBU-200, Midol IB, Midol Maximum Strength Cramp Formula, Motrin, Motrin Childrens, Motrin IB, Motrin Infant Drops, Motrin Junior Strength, Motrin Migraine Pain, Nuprin, Advil Wyeth

ACTIVE SUBSTANCE: Ibuprofen

DESCRIPTION: Ibuprofen is in a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury. Effective dose is between 400 to 1200 mg per day.

Instructions for use Advil by Pfizer

Additional information about Advil by Pfizer

  • Manufactured by: Pfizer



Copyright © 2018 EuroBolic.com
EuroBolic.com, EuroBolic.org, EuroBolic.net, EuroBolic.su and EuroBolic.ru are divisions of EuroBolic.com.